Works (2)

Updated: July 5th, 2023 16:03

1998 journal article

A numerical method for the inverse stochastic spectrum problem


By: M. Chu* & Q. Guo*

Contributors: M. Chu* & Q. Guo*

author keywords: nonnegative matrix; stochastic matrix; least squares; steepest descent; isospectral flow; structured Markov chain; analytic singular value flow
Sources: Web Of Science, ORCID, NC State University Libraries
Added: August 6, 2018

1998 journal article

On the least squares approximation of symmetric-definite pencils subject to generalized spectral constraints

SIAM Journal on Matrix Analysis and Applications, 19(1), 1–20.

By: M. Chu* & G. Quanlin

Contributors: M. Chu* & G. Quanlin

Sources: NC State University Libraries, ORCID, NC State University Libraries
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.